# SDR CA970211006

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drive
- Condition: Failed
- Location: Accessory Gearbx
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS IN CRUISE FLIGHT WHEN THE PILOT REPORTED LOSS OF ACCESSORY GEARBOX ON #1 ENGINE. POST FLIGHT INSPECTION FOUND THE #1 ENGINE INTERNAL DRIVE FOR THE ACCESSORY GEARBOX FAILED, RESULTING IN METAL CONTAMINATION OF THE LUBRICATION SYSTEM. THE CONTAMINATION WAS WIDESPREAD AFFECTING ALL MAIN LINE BEARINGS, REDUCTION GEAR LAYSHAFTS AND PROPSHAFT, AS WELL AS OIL PUMPS AND LOWER BEVEL DRIVES.
